# SDR UALA2011121206814

- Difficulty date: December 11, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 64,674 hours, 9,267 cycles
- Engine: Pwa PW40903
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Panel
- Part number: 602601
- Condition: Malfunctioned
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE RIGHT INBD FUEL FILL VALVE DOES NOT INDICATE OPEN.  REPLACED REFUEL PANEL PER MM, OPS CHECKED GOOD.
